Über die Stetigkeit teilweise freier Minimalflächen.

Gerhard Dziuk

Manuscripta mathematica (1981)

  • Volume: 36, page 241-252
  • ISSN: 0025-2611; 1432-1785/e

How to cite


Dziuk, Gerhard. "Über die Stetigkeit teilweise freier Minimalflächen.." Manuscripta mathematica 36 (1981): 241-252. <http://eudml.org/doc/154817>.

author = {Dziuk, Gerhard},
journal = {Manuscripta mathematica},
keywords = {Dirichlet's integral; boundary surface; continuity},
pages = {241-252},
title = {Über die Stetigkeit teilweise freier Minimalflächen.},
url = {http://eudml.org/doc/154817},
volume = {36},
year = {1981},

AU - Dziuk, Gerhard
TI - Über die Stetigkeit teilweise freier Minimalflächen.
JO - Manuscripta mathematica
PY - 1981
VL - 36
SP - 241
EP - 252
KW - Dirichlet's integral; boundary surface; continuity
UR - http://eudml.org/doc/154817
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.